Fat Gain Medicine To Become A Fat Man

1 Reply Updated



Conversation Starter

Prahlad Deka Says:


Sir, I am also very skinny . I drink daily one of the Glucon-D and ORS Juice but it doesn't help me to become fat. Please tell me how to become fat and gain weight according to my age and height .My age is 25 years and height is 5.5 Ft. Please help me .



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Ali Husain Says:
via mobile

I want to been a fat man plz tell us how fat and wow take medicin

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

height increasing medicine to become 4 inch taller
i am 24 and 5'4 is there anything that can increase my height about 4 inch? please send me if you know. ## I want dr... 3 replies
fat gain medicine name
sir, actually due to my busy routine it may not be possible for me to eat proper foods. due to this i have a slim body..... 26 replies
fat gainer medicines
I want to be fat because I am slim. I am from India Kashmir.Age 28 years ## Hello, Jan! How are you? According to the NI... 7 replies
Faster fat gain medicine name
Please i need help from u. i am really very very thin. i am 1.86m tall and my weight is 52kg. ## Am 23 years of age a sl... 20 replies
I am 22still skinny... need fat gain medicine name
I am 22 years old..my weight is 37 kgs...all kidding abt me that too lean...i want to gain weight...i eatting foods ...a... 5 replies
Medicine to gain weight immediately in a months time
Hi I am 28 and weight just 43KG. I am 5 feet 4 inches and look very skinny. I want to gain weight and mass. My diet is q... 1 reply
Medicine to help me gain weight
I am a 31 year old male. I have been around the same size all my teenage and adult life. I am very insecure about my wei... 2 replies
weight gain due to medicines
I am 27, suffering from Fybromylagia since last 9 months. my doc prescribed - pregablin Lyrica, Duzela, Gemcal, Xenobid ... 2 replies
i want to gain weight - which medicine should I use
Dear sir/Madam, Please note that I'm in a position where I need to increase my weight. My age is 30 yrs and my weigh... 1 reply
weight gain due to Gabaneuron medicine
I took 300mg gabaneuron for about 1 month on doctors prescription as i was feeling quite weak. Now i am feeling fine but...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA